# SDR UALA2012090404928

- Difficulty date: September 2, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 44,264 hours, 16,830 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS AT ROW 20 NOT ILLUMINATING.  REPLACED SEAT MOUNT EMERGENCY LIGHT ASSY, TESTED OK.
